# SDR SIMA20130901002

- Difficulty date: September 1, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,200 hours, 31,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT-OUT LOWER INTERNAL STRUCTURE CORRODED AT FWD LOWER CORNER.  REPAIRED THE CARGO DOOR CUT-OUT LOWER INTERNAL STRUCTURE AT FWD LOWER CORNER IAW EO EM-53MR-1129, PART A.
